# SDR AALA20001964

- Difficulty date: November 24, 2000
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N892AA
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FOUND DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT AFT LEFT SIDE SERVICE DOOR INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT AFT LEFT SIDE SERVICE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
